# SDR DALA2023030701671

- Difficulty date: March 6, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 70,498 hours, 26,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9047081) DURING INSPECTION FOUND ROW 22 OVERHEAD EXIT SIGN MISSING. REPLACED OVERHEAD EXIT SIGN IAW B737 AMM 33-51.
